100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Paracetamol (Acetaminophen) 300mg + Paracetamol (Acetaminophen) 700mg
Paracetamol (Acetaminophen) 300mg + Paracetamol (Acetaminophen) 700mg (same for both)
You Searched
Qustain P 1000 Tablet SR 10 Tablet SR
Qustain P 1000 Tablet SR 10 Tablet SR
₹50
Our Recommendation
Paralyf 1000mg SR Tablet 10s
748+ Customers trust this
WHO GMP Certified
Assured by
Paralyf 1000mg SR Tablet 10s
Assured by
748+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.